Home > Research > Publications & Outputs > Modelling business cycle nonlinearity in condit...
View graph of relations

Modelling business cycle nonlinearity in conditional mean and conditional variance: some international evidence

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published
<mark>Journal publication date</mark>1998
<mark>Journal</mark>Economica
Issue number258
Volume65
Number of pages19
Pages (from-to)211-229
Publication StatusPublished
<mark>Original language</mark>English